MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; CATARACT PACK

MEDLINE INDUSTRIES, LP; CATARACT PACK
Catalog Number DYNJ44929G
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the facility, "i identified a black discoloration on the inside of a syringe prior to usage on (b)(6) 2025.Concerned it was a contamination, we tore down all setup that had been opened." per the facility, "a patient was not involved or in the room at the time; the case was only delayed by 15-20 minutes." the product has been requested for evaluation.No additional information at this time.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for (b)(4) on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
According to the facility, "i identified a black discoloration on the inside of a syringe prior to usage on (b)(6) 2025.Concerned it was a contamination, we tore down all setup that had been opened." per the facility, "a patient was not involved or in the room at the time; the case was only delayed by 15-20 minutes.".

Common Device Name
CATARACT PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
3 lakes dr
northfield IL 60093
Manufacturer Contact
alyssa reasner
3 lakes dr
northfield, IL 60093
MDR Report Key23056936
Report Number1423395-2025-00123
Device Sequence Number9503745
Product Code OJK
UDI-Device Identifier10198459050893
UDI-Public10198459050893
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ44929G
Device Lot Number25FDA740
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2025
Initial Report FDA Received Date09/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/12/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown